# SDR 20010417SG001

- Difficulty date: February 24, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS ON SEAT PALLET 6-10 INOPERATIVE.  REPLACED REMOTE ASSEMBLY BATTERY AND RECEIVER, LIGHTS FUNCTION NORMAL.  REF ASAA0110110.  (M)
